Anyone else experience this???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

isis2383
New Member


Date Joined Jan 2008
Total Posts : 6
   Posted 1/4/2008 1:28 PM (GMT -7)   
about 11 days ago I started taking lexapro for my anxiety/panic and depression disorder.  I am very sensitive to meds so Im starting out at a low dose of 2.5mg and in combination with xanax (I usually take it twice a day at total of .25mg all together).  Im still experiencing side effects which I was expecting but Im wondering about certain ones.  I tend to have really sweaty palms and feet while on these medications, I sweat more (at night while sleeping, Ive always had night sweats but it is worse now), and my temp seems to fluctuate.  No fever just my skin is very warm to the touch (yet my hands and feet are cold and clamy).  Im used to this affect when Im having attacks but this is something that is constant now.  Is this normal?  I mean who knows what normal is, but has anyone experienced anything similar?  I just saw my pdoc yesterday and she wants me to increase my dosage to 5mg once I get passed my current side effects, she didnt seem to concerned with my clamy-hand-temperature challenged symtptoms.  What gives?  Thoughts?  Opinions?  Anyone lol?

Post Edited (isis2383) : 1/4/2008 1:35:11 PM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/4/2008 1:36 PM (GMT -7)   

2.5 mg of Lexapro is a very low dose.  I took Lexapro and never had any sweating or clamminess of hands etc.  But I do not have those sx with anxiety or panic either.

Hopefully someone will be along shortly who can help you out.

Again welcome.

Kitt


 
Co-Moderator Anxiety ~ Panic Disorders
Co-Moderator Crohn's Disease Forum
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


isis2383
New Member


Date Joined Jan 2008
Total Posts : 6
   Posted 1/4/2008 1:42 PM (GMT -7)   
Thanks. Ive seen many docs. Cardiologists, gi's, pulmonary specialists, a medical college primary physician. I have had procedure after procedure. The only diagnosis I have is acid reflux, bile reflux, gastritis, colonic inertia, and MVP (from a physical stand point). Ive been seeing regular doctors for 2.5 years because I feel ill every single day and since they have found out that I have anxiety/panic disorder they have summed all my symptoms over the past too years up to that. Its been frustrating. I pay all this money to get some answers and I come out with nothing every time... Im starting to think doxtors are more in the field for the paycheck then the love of science and concern for their patients. Cruel statement as that may be it is how I feel.

wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 1/4/2008 2:28 PM (GMT -7)   
I've also taken Lexapro in the past, as has my son and neither one of us experienced any side effects so I can't help you much there.  As Kitt said, maybe others will be along who can help you.
 
I can understand your frustration with doctors, I went through many, many years of problems and being told "I don't know what to tell you" after having many procedures done.  Finally, I changed to a different PCP and was then diagnosed with Fibromyalgia, which explains many of the problems and symptoms I have experienced over the years.  It was nice to FINALLY have a diagnosis and to know that it WASN'T all in my head.
 
Anxiety and panic can play some mean tricks on the body so this may be some of the problem, but it doesn't sound like it's all of the problem (I'm NOT a medical professional in any way - that's just my honest opinion).  I guess one of my questions would be is how and why did they give you those other diagnoses if it was all in your head.  Obviously, there are physical problems that you have and those have been discovered and diagnosed.  Have you talked with your PCP about any of these things and how they may affect you - i.e. the temperature differences you are experiencing?
 
I hope you are able to find some answers soon.  Please keep posting and let us know how you are doing.
 
Wen

Co-Moderator Anxiety/Panic Disorders

  Evey little bit helps, please donate if you can! 

 

Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Severe Acid Reflux, Sleep Apnea, Social Anxiety

Rx: Abilify, Ambien CR, Ativan, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER, Valium

 

Always bear in mind that your own resolution to succeed is more important

than any other one thing.

Abraham Lincoln


isis2383
New Member


Date Joined Jan 2008
Total Posts : 6
   Posted 1/4/2008 2:43 PM (GMT -7)   
Ive asked questions upon questions and no answers. The docs just say its the anxiety that makes me all warm and clamy... but this is an effect that is lasting all day and everyday my attacks dont last that long. I get the brush off alot by doctors because I am so young (24). They dont know the answers therefor they give up on me (Ive literally been told that they dont know where to go from here, that no major issues have been found... more or less telling me to give it up). My pdoc even suggested I dont tell the docs about my anxiety/panic disorder because I have had these medical issues way before that was ever an issue for me. I was just recently diagnosed with the disorder. Im sure it has always been there just very low grade and now its an every day thing... in spurts of course. I wish doctors would take me seriously and stop looking at me like im a hypochondriac. I know my body and I know that something is wrong. I am aware that MVP and gastritis can have some connection with anxiety but this temperature situation makes no sense to me whatsoever and has been an issue for maybe a month at most. Im at wits end and have lost all patience for most doctors.

Danxiety
Regular Member


Date Joined Aug 2007
Total Posts : 322
   Posted 1/4/2008 10:56 PM (GMT -7)   
hey there_

i hear what you're saying. It's really frustrating when you feel like you're not being heard, or that people are assuming things about cause you're young. Sorry i dont have an answer for you, but i sympathize with you concerns and frustrations.

You say this has been going on for about a month, and you started lexapro 11 days ago. So, maybe the lexapro is increasing your heart rate causing you to sweat even more than before. Most side effects seem to last a few weeks, but its not of any comfort when you can get an answer. I don't want to add to the frustration. My only advice would be to give it a little more time.

Sorry to hear you're going through this, please keep us posted.
dan
---
Anxiety, Panic Disorder, and Depression.

"We work on ourselves in order to help others, but also we help others in order to work on ourselves."
- Pema Chodron

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:29 PM (GMT -7)
There are a total of 2,734,357 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
376 Guest(s), 8 Registered Member(s) are currently online.  Details
don826, Celeste15, Artist Mark, Wanda1225, Huddie, ChickNorris, Fairwind, artgal234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer